日本語
 
User Manual Privacy Policy ポリシー/免責事項 連絡先
  詳細検索ブラウズ

アイテム詳細


公開

学術論文

Numerical solution of shallow water magnetohydrodynamic equations with non-flat bottom topography

MPS-Authors
/persons/resource/persons86438

Qamar,  Shamsul
COMSATS Institute of Information Technology, Dep. of Mathematics, Islamabad, Pakistan;
Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

URL
There are no locators available
フルテキスト (公開)
公開されているフルテキストはありません
付随資料 (公開)
There is no public supplementary material available
引用

Zia, S., Ahmed, M., & Qamar, S. (2014). Numerical solution of shallow water magnetohydrodynamic equations with non-flat bottom topography. International Journal of Computational Fluid Dynamics, 28(1-2), 56-75. doi:10.1080/10618562.2014.891019.


引用: http://hdl.handle.net/11858/00-001M-0000-0015-8A76-B
要旨
要旨はありません